Katalog GES

Embedding Theorems and Generalized Discrete Ordered Abelian Groups

Let G be a totally ordered commutative group. For each nonzero element g ∈ G, let L(g) denote the largest convex subgroup of G not containing g. Denote by U(g) the smallest convex subgroup of G that contains g. The group G is said to be generalized discrete if U(g)/L(g) is order isomorphic to... Full description

1st Person: Hill, Paul
Additional Persons: Mott, Joe L. verfasserin
Source: in Transactions of the American Mathematical Society Vol. 175 (1973), p. 283-297
More Articles
Type of Publication: Article
Language: English
Published: 1973
Keywords: research-article
Online: Volltext
  Search for full text

Similar Items

Cannot find similar records

Library Services

Search Options

Quick links